# SDR NSVA200600221

- Difficulty date: December 1, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 34,211 hours, 39,460 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RT EFIS SCREEN WENT BLANK ON TAKEOFF, ABORTED T/O AT 60KTS.  SECURED LT AND RT DPU IAW AMM 34-24-20, OPS CHECK GOOD.
